Главная
Авторизация
Фамилия
Пароль
 

Базы данных


Труды сотрудников ИФ СО РАН - результаты поиска

Вид поиска

Область поиска
в найденном
Формат представления найденных документов:
полный информационныйкраткий
Отсортировать найденные документы по:
авторузаглавиюгоду изданиятипу документа
Поисковый запрос: (<.>A=Mankov, Y. I.$<.>)
Общее количество найденных документов : 20
Показаны документы с 1 по 10
 1-10    11-20  
1.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Mankov Y. I.
Заглавие : Electromagnetic waves with a negative group velocity in a randomly inhomogeneous Josephson junction
Место публикации : Phys. Solid State. - 2013. - Vol. 55, Is. 5. - P.924-929. - ISSN 1063-7834, DOI 10.1134/S1063783413050223
Аннотация: Electromagnetic waves in a randomly inhomogeneous Josephson junction have been investigated by the averaged Green's function method for a nonmonotonic decay of the correlations of inhomogeneities. Modifications of the spectrum and the decay of these excitations caused by spatial fluctuations of the critical current of the Josephson junction have been studied. The regions of the values of the frequency, the wave number, and the stochastic parameters of the medium, at which the waves have a negative group velocity, have been determined. В© 2013 Pleiades Publishing, Ltd.
Scopus,
WOS,
Читать в сети ИФ
Найти похожие
2.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Mankov Y. I., Tsikalov D. S.
Заглавие : High-frequency susceptibility of a multilayered ferromagnetic system with two-dimensional inhomogeneities
Коллективы :
Место публикации : Phys. Solid State: MAIK NAUKA/INTERPERIODICA/SPRINGER, 2010. - Vol. 52, Is. 3. - P544-553. - ISSN 1063-7834, DOI 10.1134/S1063783410030157
Примечания : Cited References: 24. - This study was supported in part by the Council on Grants from the President of the Russian Federation for the State Support of Scientific Investigations performed by the Leading Scientific Schools (grant no. 3818.2008.3), the Presidium of the Russian Academy of Sciences (Program no. 27.1), and the Ministry of Education and Science within the framework of the Federal Program (State Contract no. 2.740.11.0220).
Предметные рубрики: SPIN-WAVE SUSCEPTIBILITY
SPECTRUM
SUPERLATTICES
INTERFACES
Аннотация: This paper reports on the results of the investigation of the high-frequency susceptibility of a layered ferromagnetic structure in which, apart from a periodic change in the magnetic anisotropy parameter from layer to layer, this parameter varies along layers according to a random law (the superlattice with two-dimensional phase inhomogeneities). The evolution of the frequency dependence of the imaginary part of the averaged Green's function in the range of the energy gap (band gap) in the spectrum of waves propagating along the superlattice axis due to the change in the relative root-mean-square fluctuations of the phase gamma 2 has been studied at the boundaries of the odd Brillouin zones. It has been found that, for all odd Brillouin zones, the imaginary part of the Green's function exhibits a universal behavior: the peak corresponding to the edge of the band gap with a lower frequency remains unchanged, and the peak corresponding to the edge of the band gap with a higher frequency is smoothed with an increase in the quantity gamma(2). These effects, which were initially revealed at the boundary of the first Brillouin zone of the sinusoidal superlattice, have been explained, as before, by the specific features of the energy conservation laws for the incident and scattered waves in the lattice with two-dimensional inhomogeneities. It has been demonstrated that an increase in the Brillouin zone number leads to a decrease in the value of gamma(2) at which the peak at the edge of the band gap with a higher frequency disappears.
WOS,
Scopus,
Читать в сети ИФ
Найти похожие
3.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Ignatchenko V. A., Mankov Y. I., Tsikalov D. S.
Заглавие : High-Frequency Susceptibility of a Superlattice with 2D Inhomogeneities
Коллективы :
Разночтения заглавия :авие SCOPUS: High-frequency susceptibility of a superlattice with 2D inhomogeneities
Место публикации : J. Exp. Theor. Phys.: MAIK NAUKA/INTERPERIODICA/SPRINGER, 2008. - Vol. 107, Is. 4. - P603-611. - ISSN 1063-7761, DOI 10.1134/S1063776108100075
Примечания : Cited References: 26. - This work was supported in part by grant no. 3818.2008.3 from the President of Russia in accordance with the program supporting leading scientific schools.
Предметные рубрики: SPIN-WAVE SUSCEPTIBILITY
PERIODIC MULTILAYERS
LOCALIZATION
SYSTEMS
SPECTRUM
DISORDER
MEDIA
Ключевые слова (''Своб.индексиров.''): energy conservation--energy gap--energy management--frequency bands--gallium alloys--green's function--probability density function--three dimensional--band gaps--energy conservation laws--green functions--high frequencies--imaginary parts--magnon crystals--scattered waves--superlattice layers--wave spectrums--phase interfaces
Аннотация: We investigate the high-frequency susceptibility (Green function) of an initially sinusoidal 1D superlattice with 2D phase inhomogeneities that model the deformations of the interfaces between the superlattice layers. For waves propagating along the superlattice axis ( the geometry of a photon or magnon crystal), we have found a peculiar behavior of the imaginary part of the Green function that consists in a significant difference between the peaks corresponding to the edges of the band gap in the wave spectrum. The peak corresponding to the lower-frequency band edge remains essentially unchanged as the root-mean-square fluctuation of the 2D inhomogeneities. 2 increases, while the peak corresponding to the higher-frequency band edge broaden and decreases sharply in height until its complete disappearance with increasing gamma(2). This behavior of the peaks corresponds to a band gap closure mechanism that differs from the traditional one characteristic of 1D and 3D inhomogeneities. These effects can be explained by a peculiarity of the energy conservation laws for the incident and scattered waves for 2D inhomogeneities in a 1D superlattice.
WOS,
Scopus,
Читать в сети ИФ
Найти похожие
4.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Ignatchenko V. A., Mankov Y. I.
Заглавие : Partial restoration of the wave spectrum of a superlattice due to cross correlations between one- and three-dimensional inhomogeneities
Место публикации : Phys. Rev. B: AMERICAN PHYSICAL SOC, 2007. - Vol. 75, Is. 23. - Ст.235422. - ISSN 1098-0121, DOI 10.1103/PhysRevB.75.235422
Примечания : Cited References: 32
Предметные рубрики: ELASTIC MEDIUM THEORY
PERIODIC MULTILAYERS
SPIN-WAVES
LOCALIZATION
SYSTEMS
SUSCEPTIBILITY
DISORDER
MEDIA
Аннотация: Effects of cross correlations between one-dimensional (1D) and three-dimensional (3D) random inhomogeneities on the wave spectrum in sinusoidal superlattices are studied theoretically. The situation when the gap in the spectrum (the forbidden zone) at the first Brillouin zone boundary of the superlattice is closed under the action of the 1D inhomogeneities is considered. The phenomenon of the partial opening of this gap is found when the 3D inhomogeneities cross correlated with the 1D inhomogeneities add to the superlattice. The appearance of the logarithmic resonance in the center of the forbidden zone under the action of the cross correlations is shown. The physical nature of the effects in the wave spectrum of the superlattice that are caused by the cross correlations and the relation of these effects with the asymptotic properties of the correlation function of inhomogeneities are discussed.
WOS,
Scopus,
Читать в сети ИФ
Найти похожие
5.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Ignatchenko V. A., Mankov Y. I.
Заглавие : Effect of the correlation properties of one- and three-dimensional inhomogeneities on the high-frequency magnetic susceptibility of sinusoidal superlattices
Место публикации : Phys. Solid State: AMER INST PHYSICS, 2005. - Vol. 47, Is. 3. - P587-594. - ISSN 1063-7834, DOI 10.1134/1.1884725
Примечания : Cited References: 29
Предметные рубрики: PERIODIC MULTILAYERS
WAVE SPECTRUM
SPIN-WAVES
LOCALIZATION
SYSTEMS
DISORDER
Аннотация: The effect of one-(1D) and three-dimensional (3D) inhomogeneities on the high-frequency magnetic susceptibility at the boundary of the first Brillouin zone of a ferromagnetic superlattice is studied. The study is performed with an earlier developed method of random spatial modulation (RSM) of the superlattice period. In this method, structural inhomogeneities are described in terms of the random-phase model, in which the phase depends on three coordinates in the general case. The frequency spacing Delta v(m) between two peaks in the imaginary part of the averaged Green's function, which characterizes the gap width in the frequency spectrum at the boundary of the Brillouin zone, is calculated as a function of both the root-mean-square fluctuations gamma(i) and the correlation wavenumbers eta(i) of phase inhomogeneities (i = 1 and 3 for 1D and 3D inhomogeneities, respectively). The function Delta v(m)(gamma(1), eta(1)) for 1D inhomogeneities is shown to be symmetric with respect to inter- changing the variables gamma(1)(2) and eta(1), whereas the function Delta v(m)(gamma(3), eta(3)) for 3D inhomogeneities is strongly asym- metric with respect to interchanging gamma(3)(2) eta(3). This effect is associated with the difference in form between the correlation functions of 1D and 3D inhomogeneities and can be used to determine the dimensionality of inhomogeneities from the results of spectral studies of such superlattices. (c) 2005 Pleiades Publishing, Inc.
WOS,
Scopus,
Читать в сети ИФ
Найти похожие
6.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Ignatchenko V. A., Mankov Y. I., Maradudin A. A.
Заглавие : Effects of the dimensionality of inhomogeneities on the wave spectrum of superlattices
Место публикации : Phys. Rev. B: AMERICAN PHYSICAL SOC, 2003. - Vol. 68, Is. 2. - Ст.24209. - ISSN 1098-0121, DOI 10.1103/PhysRevB.68.024209
Примечания : Cited References: 26
Предметные рубрики: ELASTIC MEDIUM THEORY
PERIODIC MULTILAYERS
SPIN-WAVES
LOCALIZATION
SYSTEMS
MEDIA
DISORDER
Аннотация: Dependences of the dispersion laws and damping of waves in an initially sinusoidal superlattice on the dimensionality of inhomogeneities modulating the period of the superlattice are studied. The cases of one- and three-dimensional modulations, as well as modulation by a mixture of inhomogeneities of both of these dimensionalities, are considered. The correlation function of the superlattice K(r) has the form of a product of the same periodic function and a decreasing function that is significantly different for these different cases. For r -- infinity the decreasing function goes to zero for the one-dimensional inhomogeneities and to a nonzero asymptote for the three-dimensional ones. Consequently, the transition from the disordered to ordered states is accompanied in the three-dimensional case not only by an increase of the correlation radius as in the one-dimensional case, but also by a change in the relationship between the volumes of the superlattices with finite and infinite correlation radii. The decreasing part of the correlation function for the mixture of inhomogeneities of different dimensionalities has the form of a product of the decreasing parts of the correlation functions of the components of the mixture. This leads to the nonadditivity of the contributions of the components of different dimensionalities to the resulting modification of the parameters of the wave spectrum that are due to the inhomogeneities (the damping of waves for the mixture of these components is smaller than the sum of the dampings of the components, the maximum gap in the spectrum corresponds to the simultaneous presence of both components, and so on).
WOS,
Читать в сети ИФ
Найти похожие
7.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Ignatchenko V. A., Mankov Y. I., Maradudin A. A.
Заглавие : Effects of the mixture of one- and three-dimensional inhomogeneities on the wave spectrum of superlattices
Место публикации : JETP Letters. - 2003. - Vol. 77, Is. 6. - P.285-290. - ISSN 0021-3640, DOI 10.1134/1.1577758
Примечания : Cited References: 24
Предметные рубрики: PERIODIC MULTILAYERS
SPIN-WAVES
LOCALIZATION
SYSTEMS
THICKNESSES
DISORDER
AVERAGE
MEDIA
Аннотация: Dependences of the dispersion laws and damping of waves in an initially sinusoidal superlattice on the dimensionality of inhomogeneities modulating the period of the superlattice are studied. The cases of one- and three-dimensional modulations, as well as modulation by a mixture of inhomogeneities of both of these dimensionalities, are considered. The correlation function of the superlattice K(r) has the form of a product of the same periodic function and a decreasing function that is significantly different for these different cases. The decreasing part of the correlation function for the mixture of inhomogeneities of different dimensionalities has the form of a product of the decreasing parts of the correlation functions of the components of the mixture. This leads to the nonadditivity of the contributions of the components of different dimensionalities to the resulting modification of the parameters of the wave spectrum that are due to the inhomogeneities (the damping of waves for the mixture of these components is smaller than the sum of the dampings of the components, the maximum gap in the spectrum corresponds to the simultaneous presence of both components of the mixture, not only of the three-dimensional inhomogeneities). (C) 2003 MAIK "Nauka / Interperiodica".
WOS,
Scopus,
Читать в сети ИФ
Найти похожие
8.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Ignatchenko V. A., Mankov Y. I., Maradudin A. A.
Заглавие : Effects of one- and three-dimensional inhomogeneities on the wave spectrum of multilayers with finite interface thicknesses
Место публикации : Phys. Rev. B: AMERICAN PHYSICAL SOC, 2002. - Vol. 65, Is. 2. - Ст.24207. - ISSN 1098-0121, DOI 10.1103/PhysRevB.65.024207
Примечания : Cited References: 24
Предметные рубрики: PERIODIC MULTILAYERS
SPIN-WAVES
LOCALIZATION
SUPERLATTICES
SYSTEMS
DISORDER
AVERAGE
MEDIA
Аннотация: To describe a partially randomized multilayer structure with arbitrary thicknesses of the interfaces between layers, we introduce a model in which the dependence of a material parameter along the axis of such a Superlattice is described by a Jacobian elliptic sine function with a random spatial modulation of its period. Both one- and three-dimensional inhomogeneities of the period are considered. We develop the correlation function for this model, and investigate the dispersion law and damping of averaged waves in this superlattice. The dependencies of the widths of the gaps in the spectrum and the damping at the boundaries of all odd Brillouin zones, on the thicknesses of the interfaces, and on the dimensionality, intensity, and correlation wave number of the inhomogeneities are found. It is shown that experimental investigations of the widths of the gaps and damping for several Brillouin zones could permit, in principle, determining all parameters of the superlattice as well as the parameters of the inhomogeneities from these spectral characteristics.
WOS,
Читать в сети ИФ
Найти похожие
9.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Ignatchenko V. A., Mankov Y. I., Maradudin A. A.
Заглавие : Wave spectrum of multilayers with finite thicknesses of interfaces
Место публикации : Phys. Rev. B: AMERICAN PHYSICAL SOC, 2000. - Vol. 62, Is. 3. - P2181-2184. - ISSN 0163-1829, DOI 10.1103/PhysRevB.62.2181
Примечания : Cited References: 24
Предметные рубрики: SPIN
EXCITATIONS
MEDIA
Аннотация: To describe a multilayer structure with arbitrary thicknesses of the interfaces between layers, we introduce a model in which the dependence of a material parameter along the axis of such a superlattice is described by a Jacobian elliptic sine function. Depending on the value of the modulus kappa of the elliptic function, the model describes the limiting cases of multilayers with sharp interfaces (kappa=1, d/l=0, where d is the thickness of the interface, l is the period of the superlattice) and of sinusoidal superlattices (kappa=0, d/l=1/4), as Well as all intermediate situations. We investigate the wave spectrum in such a superlattice. The dependences of the widths of the gaps in the spectrum at the boundaries of ail odd Brillouin zones on the ratio d/l are found. It is shown that the thicknesses of the interfaces can be determined if the experimental value of the relation between the widths of the first gap Delta v(1) and any other gap Delta v(n) is known.
WOS,
Читать в сети ИФ
Найти похожие
10.

Вид документа : Статья из журнала
Шифр издания :
Автор(ы) : Ignatchenko V. A., Mankov Y. I., Maradudin A. A.
Заглавие : The spectrum and damping of waves in partially randomized multilayers
Место публикации : J. Phys.: Condens. Matter: IOP PUBLISHING LTD, 1999. - Vol. 11, Is. 13. - P.2773-2790. - ISSN 0953-8984, DOI 10.1088/0953-8984/11/13/013
Примечания : Cited References: 24
Предметные рубрики: SPIN-WAVES
SEMICONDUCTOR SUPERLATTICES
LOCALIZATION
SYSTEMS
Аннотация: The spectrum and damping of waves in partially randomized multilayer structures are calculated. A method of calculation that was proposed and demonstrated earlier, for the model of a superlattice with a harmonic dependence of its material parameters along its axis in the initial state, is extended to the case of a multilayer structure (i.e., a superlattice with sharp interfaces). One- and three-dimensional random modulations of the period are considered, and the correlation function of the superlattice is derived as a series in which each term is a product of a harmonic and a monotonically decaying function. The law of decay of the correlation function is Gaussian for smooth inhomogeneities, and has different forms for one- and three-dimensional short-wavelength inhomogeneities. The spectrum and damping of waves in the superlattice described by this correlation function are found in the weak-coupling approximation in the vicinities of all of the odd Brillouin zone boundaries. Analytical dependences of the main characteristics of the spectrum and damping on the zone number n are obtained. The conditions for the closing of the gaps at the Brillouin zone boundaries are derived, and depend on the dimensionality of the inhomogeneities and the degree of their smoothness.
WOS,
Scopus,
Читать в сети ИФ
Найти похожие
 1-10    11-20  
 

Другие библиотеки

© Международная Ассоциация пользователей и разработчиков электронных библиотек и новых информационных технологий
(Ассоциация ЭБНИТ)